# SDR AALA20120712007

- Difficulty date: July 12, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 100,253 hours, 19,160 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T11114
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON STRUT FORWARD UPPER SPAR WEB CRACKED AT POWER FEEDER CABLE PASS THROUGH.  REMOVED DAMAGE AND INSTALLED DOUBLER PER AARD 54-52-01-1.
